# SDR DALA2023080106240

- Difficulty date: July 29, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 88,885 hours, 17,252 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 DOOR 1L SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: SLIDE LIGHT SWITCH RESEATED, NOW OPS OK. (4410640)
